Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Point sets and allied Cremona groups. II


Author: Arthur B. Coble
Journal: Trans. Amer. Math. Soc. 17 (1916), 345-385
MSC: Primary 14E07
DOI: https://doi.org/10.1090/S0002-9947-1916-1501047-7
MathSciNet review: 1501047
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14E07

Retrieve articles in all journals with MSC: 14E07


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1916-1501047-7
Article copyright: © Copyright 1916 American Mathematical Society